Contraction-free sequent calculi for intuitionistic logic: A correction

Journal of Symbolic Logic 83 (4):1680-1682 (2018)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,296

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2018-12-22

Downloads
22 (#733,560)

6 months
5 (#710,311)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references